Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016 (2016), Article ID 5915768, 12 pages
http://dx.doi.org/10.1155/2016/5915768
Research Article

Equivariant Hopf Bifurcation in a Time-Delayed Ring of Antigenic Variants

College of Engineering, Technology, and Physical Sciences, Department of Mathematics, Alabama A & M University, 4900 Meridian Street North, Huntsville, AL 35762, USA

Received 4 July 2015; Revised 26 November 2015; Accepted 1 December 2015

Academic Editor: Salim Messaoudi

Copyright © 2016 Israel Ncube. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Israel Ncube, “Equivariant Hopf Bifurcation in a Time-Delayed Ring of Antigenic Variants,” International Journal of Differential Equations, vol. 2016, Article ID 5915768, 12 pages, 2016. doi:10.1155/2016/5915768